# SDR SWAA2013020812437

- Difficulty date: January 11, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517685
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB LOWER SURFACE LOCATED BETWEEN BS 420 TO BS 440 AT LEVEL S-17L FWD CARGO COMPARTMENT.  REPLACED WEB AT FLOOR STRUCTURE BSTA 420 TO BSTA 440 LBL 65 AT STR 17L IAW EA 1-353-21596 AND EO AEM -HC53-027/13 RO
